MathSciNet Relay Station
MathSciNet bibliographic data
MR2379213 93D09 (15A24 93C23)
Li, Ping; Zhong, Shou-ming BIBO stabilization of time-delayed system with nonlinear perturbation. Appl. Math. Comput. 195 (2008), no. 1, 264–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement